# SDR QXEA200501158

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 15,895 hours, 22,768 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2149 - DURING TAXI, THE FIRST OFFICER'S EADI SHOWED ON 8 DEGREE PITCH DOWN WITH 10-15 DEGREES BACK.  NO MESSAGES WERE DISPLAYED ON THE EADI OR ADVISORY PANEL.  REINITIALIZED NR 2 AHRS, FIRST OFFICER'S ADI POWER UP SELF TEST NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
